| Model Number |
PDVLD5 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was implanted with three prodisc c vivo implants on (b)(6) 2023.Middle level (c5/6) of the three level construct was found to have migrated anteriorly.Migrated implant was removed on 28dec2023.Migrated implant was replaced with a prodisc c implant.
Additional Manufacturer Narrative
An mdr is indicated for this complaint.Patient was implanted with three prodisc c vivo implants on (b)(6) 2023.Middle level (c5/6) of the three level construct was found to have migrated anteriorly.Migrated implant was removed on 28dec2023.Migrated implant was replaced with a prodisc c implant.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level defined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The removed implant will be evaluated following exponent's approved prodisc c device evaluation protocol.The report will be issued under pdcv-0008.The removal was completed due to the anterior migration of the implant.A cause for the anterior migration cannot be determined but may be related to the off label use of the three level construct.This report is for 1 of 1 devices involved in this event.